# SDR AALA202402051661

- Difficulty date: January 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,764 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Bs 321 Lbl54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE SUPPORT ANGLE AT BS 321, LBL 54. REPAIRED ANGLE PER AARD 51-00-05.
